Behnam Hashemi
Title
Cited by
Cited by
Year
Computational methods for solving fully fuzzy linear systems
M Dehghan, B Hashemi, M Ghatee
Applied Mathematics and Computation 179 (1), 328-343, 2006
3022006
Iterative solution of fuzzy linear systems
M Dehghan, B Hashemi
Applied Mathematics and Computation 175 (1), 645-674, 2006
2042006
Solution of the fully fuzzy linear systems using iterative techniques
M Dehghan, B Hashemi, M Ghatee
Chaos, Solitons & Fractals 34 (2), 316-336, 2007
1862007
Solution of the fully fuzzy linear systems using the decomposition procedure
M Dehghan, B Hashemi
Applied Mathematics and Computation 182 (2), 1568-1580, 2006
1602006
Chebfun in three dimensions
B Hashemi, LN Trefethen
SIAM Journal on Scientific Computing (SISC) 39 (5), C341-C363., 2017
372017
Inverse of a fuzzy matrix of fuzzy numbers
M Dehghan, M Ghatee, B Hashemi
International Journal of Computer Mathematics 86 (8), 1433-1452, 2009
282009
Verified computation of square roots of a matrix
A Frommer, B Hashemi
SIAM Journal on Matrix Analysis and Applications 31 (3), 1279-1302, 2010
272010
The solution and duality of imprecise network problems
M Ghatee, SM Hashemi, B Hashemi, M Dehghan
Computers & Mathematics with Applications 55 (12), 2767-2790, 2008
252008
Verified error bounds for solutions of Sylvester matrix equations
A Frommer, B Hashemi
Linear Algebra and its Applications 436 (2), 405-420, 2012
232012
The interval Lyapunov matrix equation: Analytical results and an efficient numerical technique for outer estimation of the united solution set
B Hashemi, M Dehghan
Mathematical and Computer Modelling 55 (3-4), 622-633, 2012
222012
Results concerning interval linear systems with multiple right-hand sides and the interval matrix equation AX= B
B Hashemi, M Dehghan
Journal of Computational and Applied Mathematics 235 (9), 2969-2978, 2011
222011
Efficient computation of enclosures for the exact solvents of a quadratic matrix equation
B Hashemi, M Dehghan
Electronic Journal of Linear Algebra 20, 519-536, 2010
202010
Fuzzy goal programming: Complementary slackness conditions and computational schemes
SM Hashemi, M Ghatee, B Hashemi
Applied Mathematics and Computation 179 (2), 506-522, 2006
162006
Computing enclosures for the inverse square root and the sign function of a matrix
A Frommer, B Hashemi, T Sablik
Linear Algebra and its Applications 456, 199-213, 2014
122014
Verified computation of symmetric solutions to continuous-time algebraic Riccati matrix equations
B Hashemi
SCAN, 15'th GAMM-IMACS International Symposium on Scientific Computing …, 2012
82012
Some computations on fuzzy matrices: An application in fuzzy analytical hierarchy process
M Dehghan, M Ghatee, B Hashemi
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2008
72008
Verified stability analysis using the Lyapunov matrix equation
A Frommer, B Hashemi
Electronic Transactions on Numerical Analysis (ETNA) 40, 187-203, 2013
42013
Determination of the degrees of P-property and nonnegative invertibility for a fuzzy matrix
M Dehghan, B Hashemi
International Journal of Approximate Reasoning 46 (1), 98-108, 2007
42007
Sufficient conditions for the solvability of a Sylvester-like absolute value matrix equation
B Hashemi
Applied Mathematics Letters 112, 106818, 2021
22021
Enclosing Chebyshev expansions in linear time
B Hashemi
ACM Transactions on Mathematical Software (ACM TOMS) 45 (3), 1-33, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20